# SDR PCAA0305071

- Difficulty date: May 5, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 31,723 hours, 35,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 0FBY81
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NUMEROUS FLOOR PROXIMITY EMERGENCY LIGHTS NOT WORKING. MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
